MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. 3-LEVEL 45MM FIXED PLATE; MAXAN ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. 3-LEVEL 45MM FIXED PLATE; MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 14-522345
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a distributor received a bag labeled as a maxan 3-level plate, but it actually contained a maxan 1-level plate.There was no patient involvement.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Additional Manufacturer Narrative
Corrections in g1 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Inspection the returned device was examined.Visual inspection revealed that a one-level plate was packaged in the sealed 3-level bag.Dhr review the initial dhr was reviewed.There were no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it initially left highridge medical¿s control.Potential root cause it was determined that the issue has been occurring during the loose inventory receipt and traveler initiation step, where product (part number, lot number) is incorrectly identified.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
3-LEVEL 45MM FIXED PLATE
Common Device Name
MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
na
westminster, CO 80021
3035018506
MDR Report Key16438889
Report Number3012447612-2023-00052
Device Sequence Number20694861
Product Code KWQ
UDI-Device Identifier00880304960916
UDI-Public(01)00880304960916(10)J6537771
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133518
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number14-522345
Device Lot NumberJ6537771
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/08/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date07/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic